Some Generalizations Of Recursive Derivates of k-ary Operations

  • Aleksandra Mileva University Goce Delcev
  • Vesna Dimitrova Faculty of Computer Science and Engineering, University "Cyril and Methodius", Skopje, Republic of Macedonia
Keywords: Recursively t-differentiable quasigroups, k-ary operations


We present several results about recursive derivates of k-ary operations dened on nite set Q. They are generalizations of some binary cases given by Larionova-Cojocaru and Syrbu [7]. Also, we present several experimental results about recursive differentiability of ternary quasigroups of order 4. We also prove that the multiplication group of k-ary quasigroups obtained by recursive differentiability of a given k-ary quasigroup (Q, f) is a subgroup of the multiplication group of the (Q, f).


Download data is not yet available.
How to Cite
Mileva, A., & Dimitrova, V. (2018). Some Generalizations Of Recursive Derivates of k-ary Operations. Balkan Journal of Applied Mathematics and Informatics, 1(1), 31-38. Retrieved from